To access the full text documents, please follow this link: http://hdl.handle.net/10854/2210

Symmetric periodic orbits near heteroclinic loops at infinity for a class of polynomial vector fields
Corbera Subirana, Montserrat; Llibre, Jaume
Universitat de Vic. Escola Politècnica Superior; Universitat de Vic. Grup de Recerca en Tecnologies Digitals
2006
Matemàtica
Electronic version of an article published as International Journal of Bifurcation and Chaos, 2006, vol. 16, núm. 11, pàg. 3401-3410. [10.1142/S0218127406016884] © [copyright World Scientific Publishing Company] [http://www.worldscientific.com/doi/abs/10.1142/S0218127406016884?journalCode=ijbc]
Tots els drets reservats
11 p.
Article
World Scientific Publishing
         

Full text files in this document

Files Size Format
artconlli_a2006 ... metric_periodic_orbits.pdf 1.402 MB PDF

Show full item record

 

Coordination

 

Supporters